# SDR REXA2024102801018

- Difficulty date: March 29, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER SILL ANGLE IS CORRODED. INSTALLED NEW SERVICEABLE KICK PLATE ANGLE PN: SH670-31875-7S IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED NEW MID CAP ANGLE P/N: SH670-31825-9 IAW CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 AMM 20-21-00-910-801-A01.
